Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 157, NWS St. Louis, MO

July 13, 2015Marion County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 13, 2015, 8:54 PM CDT for Marion County, Illinois. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 8:54 PM CDT (01:54 UTC)
Expired
Jul 13, 2015, 9:42 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marion County, IL

The radar

The Evansville,IN radar (KVWX), 115 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 9:05 PM CDTTSTM WND DMGSandoval, ILTREES BLOWN DOWN
Jul 13, 9:05 PM CDTTSTM WND DMGSandoval, ILELECTRIC POLE BLOWN OVER ONTO A HOUSE ON ORCHARD DRIVE. ALSO...NUMEROUS LARGE LIMBS BLOWN DOWN AROUND TOWN.
Jul 13, 9:07 PM CDTTSTM WND DMGOdin, ILPOWER LINES AND LIMBS BLOWN DOWN AROUND TOWN.
Jul 13, 9:20 PM CDTTSTM WND DMGSalem, ILNUMEROUS LARGE LIMBS BLOWN DOWN ON THE SOUTH SIDE OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 6:20 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WUUS53 KLSX 140154
SVRLSX
ILC121-140300-
/O.NEW.KLSX.SV.W.0157.150714T0154Z-150714T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1000 PM CDT

* AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOULDER...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CENTRALIA...SALEM...SANDOVAL...WAMAC...CENTRAL CITY...ODIN...
  KINMUNDY...PATOKA...FARINA...OMEGA...STEPHEN FORBES STATION...
  HELM...FAIRMAN...TONTI...IUKA...JUNCTION CITY...ALMA...KELL...
  VERNON AND WALNUT HILL.

THIS INCLUDES INTERSTATE 57 IN ILLINOIS BETWEEN EXITS 109 AND 127.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIND DAMAGE 
AND QUARTER SIZE HAIL ACROSS PORTIONS OF BOND COUNTY. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3847 8914 3882 8913 3882 8870 3848 8870
TIME...MOT...LOC 0153Z 298DEG 37KT 3875 8920 

HAIL...1.00IN
WIND...60MPH
 
$$

TILLY
2 follow-up statements
347 
WWUS53 KLSX 140228
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT MON JUL 13 2015

ILC121-140300-
/O.CON.KLSX.SV.W.0157.000000T0000Z-150714T0300Z/
MARION IL-
928 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN MARION COUNTY...

AT 928 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST 
OF SALEM...MOVING SOUTHEAST AT 40 MPH. TREE DAMAGE WAS REPORTED IN 
THE SANDOVAL AREA. 

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SALEM...HELM...IUKA...KELL...WALNUT HILL...SELMAVILLE AND CARTTER. 

THIS INCLUDES INTERSTATE 57 IN ILLINOIS BETWEEN EXITS 109 AND 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3847 8908 3863 8902 3871 8870 3848 8870
TIME...MOT...LOC 0228Z 304DEG 33KT 3854 8888 

HAIL...<.75IN
WIND...60MPH
 
$$

TILLY
796 
WWUS53 KLSX 140242
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT MON JUL 13 2015

ILC121-140252-
/O.CAN.KLSX.SV.W.0157.000000T0000Z-150714T0300Z/
MARION IL-
942 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL ILLINOIS.

LAT...LON 3847 8908 3863 8902 3871 8870 3848 8870
TIME...MOT...LOC 0240Z 298DEG 37KT 3847 8871 

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:34 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 13, 5:34 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CDT MON JUL 13 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 410 PM CDT MON JUL 13 2015

HEAT ADVISORY CONTINUES ACROSS THE ENTIRE AREA UNTIL LATER THIS
EVENING WITH SURFACE TEMPERATURES IN THE 90S AND DEW POINTS IN THE
70S THIS AFTERNOON.  HEAT INDICES WERE MAINLY FROM 100 TO 110,
TOPPING OUT AT 113 AT LAMBERT FIELD.  CONVECTION CONTINUES TO
DEVELOP ACROSS NORTHERN MO ON THE NORTHERN FRINGES OF THE CAP AND
AHEAD OF A COLD FRONT WHICH EXTENDS FROM NORTHWESTERN WI SOUTHWEST
INTO CENTRAL KS.  CONVECTION WILL CONTINUE TO DEVELOP TONIGHT AS THE
FRONT SINKS SLOWLY SOUTHWARD INTO OUR AREA AND THE CAP GRADUALLY
WEAKENS.   WITH EXTREME INSTABILITY AND AMPLE WIND SHEAR SOME OF THE
STORMS WILL BE SEVERE WITH DAMAGING WINDS BEING THE MOST LIKELY
HAZARD.  MOST OF THE CONVECTION WILL BE ACROSS NORTHEAST MO AND WEST
CENTRAL IL THIS EVENING, THEN SHIFT SOUTHWARD INTO CENTRAL AND
SOUTHEAST MO AND SOUTHWEST ILLINOIS LATE TONIGHT.  SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED ACROSS NORTHEAST MO LATE TONIGHT BEHIND
THE COLD FRONT, WITH CONTINUED WARM AND MUGGY CONDITIONS ELSEWHERE.

GKS

.LONG TERM:  (TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 410 PM CDT MON JUL 13 2015

UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT ITS DOMINANCE OVER OUR REGION
WILL WAX AND WANE AT TIMES.

THIS UPPER LEVEL HIGH WILL LOSE SOME OF ITS INFLUENCE BEGINNING
TUESDAY AND THIS WILL BE ACCOMPANIED BY PASSAGE OF THE MAIN COLD
FRONT.  HOWEVER...THIS COLD FRONTAL PASSAGE WILL COME TOO LITTLE TOO
LATE FOR MANY AREAS WITH W-SW WINDS EXPECTED THRU MUCH OF THE DAY
AND IN THE WAKE OF THE LEFTOVER CONVECTION FROM THE PRE-FRONTAL TROF
THE NIGHT BEFORE...MANY AREAS SHOULD SEE DECENT SUNSHINE RETURN.
MOS TEMPS SEEM TO HAVE A GOOD HANDLE ON THIS WITH A RETURN OF MID
90S TEMPS AND COUPLED WITH DEWPOINTS IN THE LOW-MID 70S WILL RESULT
IN HEAT INDICES BETWEEN 100-105 FOR A FOURTH CONSECUTIVE DAY FOR THE
CORRIDOR BETWEEN COU/JEF AND STL METRO.  HAVE EXTENDED IN TIME THRU
EARLY TUESDAY EVENING THE HEAT ADVISORY FOR THIS AREA WITH POSSIBLE
AREAL EXPANSION ELSEWHERE ON TUESDAY. FOR NOW...THE HEAT ADVISORY
EXPIRES ELSEWHERE AT 9PM THIS EVENING.

COOLER TEMPS THEN TAKE HOLD FOR A COUPLE OF DAYS ON WEDNESDAY AND
THURSDAY PROVIDING SOME RELIEF AND KEEPING MAX TEMPS IN THE 80S FOR
MOST AREAS WITH LOWER HUMIDITIES.

THE HEAT AND HUMIDITY IS SET TO RETURN FOR FRIDAY AND THRU EARLY
NEXT WEEK WITH POSSIBLE RE-ISSUANCE OF HEAT HEADLINES.

OTHERWISE...RAIN CHANCES LOOK MEAGER FOR MUCH OF THIS PERIOD WITH
EITHER THE MAIN FOCUS TO OUR SOUTH IN THE CASE OF WEDNESDAY...AND A
WELL CAPPED ATMOSPHERE FOR FRIDAY THRU NEXT MONDAY.  THE BEST
CHANCES WILL BE WEDNESDAY NIGHT AND THURSDAY WITH A WARM FRONT
BUCKLING BACK NORTH.  DESPITE THE MAIN COLD FRONT MOVING THRU
TUESDAY AFTERNOON...THE PRE-FRONTAL TROF STEALS THE SHOW JUST ENOUGH
WITH MOISTURE TO ALLOW THE CAP TO LIKELY MAINTAIN THRU MUCH OF ITS
PASSAGE THRU THE FORECAST AREA.

TES

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 520 PM CDT MON JUL 13 2015

WEAK BOUNDARY, MORE OF A WIND SHIFT WITH A PRE-FRONTAL TROF, LIES
ACROSS NORTHERN MO. ONE BIG THUNDERSTORM AND SOEM SHOWERS ARE
MOVING EAST SOUTHEAST NEAR THIS BOUNDARY. SURFACE HEATING AND
ABUNDANT INSTABILITY LIKELY THE DRIVING FACTOR. HRRR BLOWS UP THE
LINE AND MOVE IT SOUTH. RAP AND THE LONGER TERM MODELS DO NOT,
KILLING IT AND THEN REDEVELOPING ABOUT 10Z ACROSS CENTRAL TO
EASTERN MO. THIS SCENARIO LOOKS BETTER GIVEN THE CAP AND CURRENT
TREND OF THE RAIN SHRINKING (EXCEPT FOR THE ONE STORM. BOUNDARY
WILL CONTINUE SOUTH WITH THE REAL COLD FRONT ARRIVING TUESDAY
AFTERNOON.

SPECIFICS FOR KSTL: NOT HIGH ON THE HRRR SOLUTION SO AM PRETTY MUCH
FOLLOWING THE NAM AND OTHER MODELS WHICH ARE IN BETTER AGREEMENT.
WILL WATCH THE CURRENT RAIN AND MAY NEED A VCSH/VCTS SOMETIME
THIS EVENING. OTHERWISE WILL PUT ANOTHER VCTS ABOUT 09-10Z BASED
ON THE NAM AND RAP. CAP SHOULD BE WEAKER BY THEN. WEST WIND
TUESDAY GOING NORTHWEST LATE IN THE AFTERNOON.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CRAWFORD MO-IRON
     MO-KNOX MO-LEWIS MO-MADISON MO-MARION MO-MONROE MO-PIKE MO-
     RALLS MO-REYNOLDS MO-SHELBY MO-ST. FRANCOIS MO-WASHINGTON
     MO.

     HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-
     LINCOLN MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-ST. CHARLES
     MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN
     MO.

IL...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION
     IL-MONTGOMERY IL-PIKE IL-WASHINGTON IL.

     HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR CALHOUN IL-JERSEY IL-
     MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 13, 6:30 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT MON JUL 13 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
630 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS FOR THE ENTIRE AREA. SOME
STORMS MAY BE SEVERE THIS EVENING WITH DAMAGING WINDS THE PRIMARY
SEVERE WEATHER THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES
ALSO POSSIBLE. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH
PRODUCTS.

LITTLE RELIEF FROM THE HEAT AND HUMIDITY CAN BE EXPECTED AS
TEMPERATURES ONLY FALL BETWEEN 75 AND 80 DEGREES. A HEAT ADVISORY
IS CURRENTLY IN EFFECT FOR THE ENTIRE AREA.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS IN PARTS OF SOUTHEAST
MISSOURI AND CENTRAL ILLINOIS ON TUESDAY...AND WILL PERSIST IN
SOUTHERN MISSOURI INTO WEDNESDAY.

THE CHANCE FOR THUNDERSTORMS WILL EXPAND TO MUCH OF THE AREA
WEDNESDAY NIGHT AND THURSDAY. THE CHANCE FOR THUNDERSTORMS WILL
THEN MAINLY BE LIMITED TO NORTHERN MISSOURI AND CENTRAL ILLINOIS
FOR LATE WEEK AND EARLY NEXT WEEK.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH
THIS WEEK.

HEAT INDICES MAY REACH DANGEROUS LEVELS OF 105 DEGREES OR GREATER
LATE THIS WEEK AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

TES

In the hours before

Local storm report, Jul 13, 8:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     GIRARD                  39.45N  89.78W
07/13/2015                   MACOUPIN           IL   AMATEUR RADIO

            4-6 INCH LIMBS BLOWN DOWN BLOCKING TRAFFIC

&&

GKS
Local storm report, Jul 13, 8:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     PAYSON                  39.82N  91.24W
07/13/2015                   ADAMS              IL   EMERGENCY MNGR

            TREES UPROOTED

&&

GKS
Local storm report, Jul 13, 8:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     PLAINVILLE              39.78N  91.18W
07/13/2015                   ADAMS              IL   TRAINED SPOTTER

            1-2 FOOT DIAMETER TREES BLOWN DOWN AT THE ROOTS

&&

GKS
Local storm report, Jul 13, 8:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     GREENVILLE              38.89N  89.40W
07/13/2015  M60 MPH          BOND               IL   AMATEUR RADIO

&&

GKS
Local storm report, Jul 13, 8:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     GREENVILLE              38.89N  89.40W
07/13/2015  E60 MPH          BOND               IL   NWS EMPLOYEE

            RELAYED FROM PADUCAH BY ONE OF THEIR SPOTTERS IN
            GREENVILLE.

0836 PM     HAIL             GREENVILLE              38.89N  89.40W
07/13/2015  E1.00 INCH       BOND               IL   NWS EMPLOYEE

            RELAYED FROM PADUCAH BY ONE OF THEIR SPOTTERS IN
            GREENVILLE.

&&

JPK
Local storm report, Jul 13, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     FARMERSVILLE            39.44N  89.65W
07/13/2015                   MONTGOMERY         IL   NWS EMPLOYEE

            MINOR TREE LIMBS BROKEN OFF

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:25 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin50 min
Jul 13, 8:02 PM CDTSevere Thunderstorm WarningLSXBond, Montgomery58 min
Jul 13, 8:36 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.